# SDR SWIA2020013148028

- Difficulty date: January 3, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 39,717 hours, 34,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Beam
- Part number: 601R3220835
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FOUND POSSIBLE CRACK ON OTBD SIDE AT LWR END OF VERTICAL BEAM (POST) AT FS409+128 LBL 27.   (C-CHECK) RO 1/28/2020   VERIFIED CRACK AND REMOVED AND REPLACED O/B VERTICAL POST AT F.S.409+128 LBL27 IN REF REO, DWG, AND CRJ200 SRM. COMPLIED WITH TASK CARD. SEE CONTINUATION FOR DETAILS.
